Hi. I have tremors too. I don't think I had them before I started on paxil about 10 years ago. Have been off paxil for over 2 months and I still have hand tremors, but they are not as bad as they were before. I'm not sure whether mine are from being on the meds or just anxiety either.
It's funny that you say that because I never went on medication for my anxiety until February of this year and I have been on Celexa now for about 9 weeks and all my hands do is shake. So I assume it is the medication that does it to you... that's the risk of the side effects.
I am 40 im.on paxil and 2mg of ativan everyday. It seems like my hands are beging to shake more. I thought it might be normal but after reading this today im really wondering now.
After a week on an AD my whole body jerked 24/7 every mintue for 8 months after I got off. Now at 14 months I jitter and shake all day - never had this before the AD
I only took it a week at a low dose